University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1837

Title: Relationships among determining matrices, partials of indices of control systems matrices and systems coefficients for single–delay linear neutral control systems.
Authors: Ukwu, Chukwunenye
Keywords: Feasible
Issue Date: Apr-2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 4; Pp 01-11
Abstract: This paper obtained various relationships among determining matrices, partial derivatives of indices of control systems matrices of all orders, as well as their relationships with systems coefficients for single – delay autonomous neutral linear differential systems through a sequence of lemmas, theorems and corollaries and the exploitation of key facts about permutations. The proofs were achieved using appropriate combinations of summation notations, multinomial distribution, change of variables techniques and deft deployment of skills in the differentiation of matrix functions of several variables.
URI: http://hdl.handle.net/123456789/1837
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
A02402001011.pdf359.61 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback